# SDR SWIA202055821

- Difficulty date: November 29, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 549..00 FRAME BELOW L/H FLOOR SILL AT APPROX STGR 19L CORRODED AFT SIDE   (C-CHECK) RO 2/1/2021   BLENDED AND REPAIRED LH FLOOR SILL CORROSION AT APPROX STGR 19L FS 549.0 REF MHIRJ REO 690-53-31-540 REV-- DATE2020-12-22. LEAK CHECKS GOOD AT THIS TIME. ALSO COMPLIED 51-900-1002-SKY.
